The Picard-Lindelöf Theorem and continuation of solutions for measure differential equations
Gastón Beltritti; Stefania Demaria; Graciela Giubergia; Fernando Mazzone
Czechoslovak Mathematical Journal (2025)
- Issue: 1, page 47-68
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topBeltritti, Gastón, et al. "The Picard-Lindelöf Theorem and continuation of solutions for measure differential equations." Czechoslovak Mathematical Journal (2025): 47-68. <http://eudml.org/doc/299930>.
@article{Beltritti2025,
abstract = {We obtain, by means of Banach's Fixed Point Theorem, convergence for the Picard iterations associated to a general nonlinear system of measure differential equations. We study the existence of left-continuous solutions defined on maximal intervals and we establish some properties of these maximal solutions.},
author = {Beltritti, Gastón, Demaria, Stefania, Giubergia, Graciela, Mazzone, Fernando},
journal = {Czechoslovak Mathematical Journal},
keywords = {measure differential equation; Lebesgue-Stieltjes integral; fixed point theory; maximal solution},
language = {eng},
number = {1},
pages = {47-68},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The Picard-Lindelöf Theorem and continuation of solutions for measure differential equations},
url = {http://eudml.org/doc/299930},
year = {2025},
}
TY - JOUR
AU - Beltritti, Gastón
AU - Demaria, Stefania
AU - Giubergia, Graciela
AU - Mazzone, Fernando
TI - The Picard-Lindelöf Theorem and continuation of solutions for measure differential equations
JO - Czechoslovak Mathematical Journal
PY - 2025
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
IS - 1
SP - 47
EP - 68
AB - We obtain, by means of Banach's Fixed Point Theorem, convergence for the Picard iterations associated to a general nonlinear system of measure differential equations. We study the existence of left-continuous solutions defined on maximal intervals and we establish some properties of these maximal solutions.
LA - eng
KW - measure differential equation; Lebesgue-Stieltjes integral; fixed point theory; maximal solution
UR - http://eudml.org/doc/299930
ER -
References
top- Ashordia, M., 10.1016/j.camwa.2004.04.041, Comput. Math. Appl. 50 (2005), 957-982. (2005) Zbl1090.34043MR2165650DOI10.1016/j.camwa.2004.04.041
- Bainov, D., Simeonov, P., 10.1201/9780203751206, Pitman Monographs and Surveys in Pure and Applied Mathematics 66. John Wiley & Sons, New York (1993). (1993) Zbl0815.34001MR1266625DOI10.1201/9780203751206
- Bartle, R. G., 10.4064/sm-15-3-337-352, Stud. Math. 15 (1956), 337-352. (1956) Zbl0070.28102MR0080721DOI10.4064/sm-15-3-337-352
- Bedyuk, N. V., Yablonskii, O. L., 10.1134/S0012266109010029, Differ. Equ. 45 (2009), 6-17. (2009) Zbl1177.34010MR2597089DOI10.1134/S0012266109010029
- Bedziuk, N., Yablonski, A., 10.1007/s00030-009-0052-7, NoDEA, Nonlinear Differ. Equ. Appl. 17 (2010), 249-270. (2010) Zbl1196.34021MR2639154DOI10.1007/s00030-009-0052-7
- Benchohra, M., Henderson, J., Ntouyas, S., 10.1155/9789775945501, Contemporary Mathematics and Its Applications 2. Hindawi, New York (2006). (2006) Zbl1130.34003MR2322133DOI10.1155/9789775945501
- Bonotto, E. M., Federson, M., (eds.), J. G. Mesquita, 10.1002/9781119655022, John Wiley & Sons, Hoboken (2021). (2021) Zbl1475.34001MR4485099DOI10.1002/9781119655022
- Brogliato, B., 10.1007/978-3-319-28664-8, Communications and Control Engineering. Springer, Cham (2016). (2016) Zbl1333.74002MR3467591DOI10.1007/978-3-319-28664-8
- Burk, F. E., 10.7135/UPO9781614442097, The Dolciani Mathematical Expositions 31. Mathematical Association of America, Washington (2007). (2007) Zbl1127.26300MR2311537DOI10.7135/UPO9781614442097
- Buttazzo, G., Giaquinta, M., Hildebrandt, S., One-Dimensional Variational Problems: An Introduction, Oxford Lecture Series in Mathematics and its Applications 15. Clarendon Press, Oxford (1998). (1998) Zbl0915.49001MR1694383
- Cao, Y., Sun, J., 10.1016/j.jmaa.2014.12.042, J. Math. Anal. Appl. 425 (2015), 621-631. (2015) Zbl1304.34015MR3303881DOI10.1016/j.jmaa.2014.12.042
- Carter, M., Brunt, B. van, 10.1007/978-1-4612-1174-7, Undergraduate Texts in Mathematics. Springer, New York (2000). (2000) Zbl0948.28001MR1759133DOI10.1007/978-1-4612-1174-7
- Cichoń, M., Satco, B. R., 10.1186/1687-1847-2014-56, Adv. Difference Equ. 2014 (2014), Article ID 56, 18 pages. (2014) Zbl1350.49014MR3348625DOI10.1186/1687-1847-2014-56
- Coddington, E. A., Levinson, N., Theory of Ordinary Differential Equations, McGraw-Hill, New York (1955). (1955) Zbl0064.33002MR0069338
- Das, P. C., Sharma, R. R., 10.21136/CMJ.1972.101082, Czech. Math. J. 22 (1972), 145-158. (1972) Zbl0241.34070MR0304815DOI10.21136/CMJ.1972.101082
- Das, P. C., Sharma, R. R., 10.1016/0022-247X(80)90288-7, J. Math. Anal. Appl. 73 (1980), 423-433. (1980) Zbl0432.26008MR0563993DOI10.1016/0022-247X(80)90288-7
- J. Diestel, J. J. Uhl, Jr., 10.1090/surv/015, Mathematical Surveys 15. AMS, Providence (1977). (1977) Zbl0369.46039MR0453964DOI10.1090/surv/015
- Evans, L. C., Gariepy, R. F., 10.1201/b18333, Studies in Advanced Mathematics. CRC Press, Boca Raton (1992). (1992) Zbl0804.28001MR1158660DOI10.1201/b18333
- Filippov, A. F., 10.1007/978-94-015-7793-9, Mathematics and Its Applications: Soviet Series 18. Kluwer Academic, Dordrecht (1988). (1988) Zbl0664.34001MR1028776DOI10.1007/978-94-015-7793-9
- Folland, G. B., Real Analysis: Modern Techniques and Their Applications, Pure and Applied Mathematics. John Wiley & Sons, New York (1999). (1999) Zbl0924.28001MR1681462
- Hewitt, E., Stromberg, K., 10.1007/978-3-662-29794-0, Graduate Texts in Mathematics 25. Springer, New York (1975). (1975) Zbl0307.28001MR0367121DOI10.1007/978-3-662-29794-0
- Khamsi, M. A., Kozlowski, W. M., 10.1007/978-3-319-14051-3, Birkhäuser/Springer, Cham (2015). (2015) Zbl1318.47002MR3329163DOI10.1007/978-3-319-14051-3
- Kumar, S., Agarwal, R. P., 10.7153/dea-2020-12-20, Differ. Equ. Appl. 12 (2020), 313-322. (2020) Zbl1474.34407MR4155961DOI10.7153/dea-2020-12-20
- Kurtz, D. S., Swartz, C. W., 10.1142/5538, Series in Real Analysis 9. World Scientific, River Edge (2004). (2004) Zbl1072.26005MR2081182DOI10.1142/5538
- Kurzweil, J., 10.1142/4333, Series in Real Analysis 7. World Scientific, Singapore (2000). (2000) Zbl0954.28001MR1763305DOI10.1142/4333
- Kurzweil, J., 10.1142/5005, Series in Real Analysis 8. World Scientific, Singapore (2002). (2002) Zbl1018.26005MR1908744DOI10.1142/5005
- Kurzweil, J., 10.1142/7907, Series in Real Analysis 11. World Scientific, Hackensack (2012). (2012) Zbl1248.34001MR2906899DOI10.1142/7907
- Lakshmikantham, V., Bainov, D. D., Simeonov, P. S., 10.1142/0906, Series in Modern Applied Mathematics 6. World Scientific, Singapore (1989). (1989) Zbl0719.34002MR1082551DOI10.1142/0906
- G. A. Leonov, H. Nijmeijer, A., A. Fradkov (eds.), 10.1142/7421, World Scientific Series on Nonlinear Science. Series B: Special Theme Issues and Proceedings 14. World Scientific, Hackensack (2010). (2010) Zbl1183.93003DOI10.1142/7421
- Meyer, C. D., Matrix Analysis and Applied Linear Algebra, SIAM, Philadelphia (2000). (2000) Zbl0962.15001MR1777382
- Moreau, J. J., 10.1007/978-3-7091-2624-0_1, Nonsmooth Mechanics and Applications International Centre for Mechanical Sciences. Springer, Wien (1988), 1-82. (1988) Zbl0703.73070DOI10.1007/978-3-7091-2624-0_1
- Pandit, S. G., Deo, S. G., 10.1007/BFb0067476, Lecture Notes in Mathematics 954. Springer, Berlin (1982). (1982) Zbl0539.34001MR0674119DOI10.1007/BFb0067476
- Persson, J., Regularization of nonlinear measure differential equations, Matematiche 44 (1989), 113-130. (1989) Zbl0715.34005MR1093156
- Saks, S., Theory of the Integral, Dover, New York (1964). (1964) Zbl1196.28001MR0167578
- Samoilenko, A. M., Perestyuk, N. A., 10.1142/2892, World Scientific Series on Nonlinear Science. Series A. 14. World Scientific, Singapore (1995). (1995) Zbl0837.34003MR1355787DOI10.1142/2892
- Schmaedeke, W. W., 10.1137/0303019, J. Soc. Ind. Appl. Math., Ser. A, Control 3 (1965), 231-280. (1965) Zbl0161.29203MR0189870DOI10.1137/0303019
- Schwabik, Š., Tvrdý, M., Vejvoda, O., Differential and Integral Equations: Boundary Value Problems and Adjoints, Academia, Praha (1979). (1979) Zbl0417.45001MR0542283
- Slavík, A., 10.1016/j.jde.2015.02.013, J. Differ. Equations 259 (2015), 666-707. (2015) Zbl1319.34116MR3338315DOI10.1016/j.jde.2015.02.013
- Slyusarchuk, V. E., 10.1023/A:1005281717641, Ukr. Math. J. 52 (2000), 1094-1106. (2000) Zbl0976.34010MR1817324DOI10.1023/A:1005281717641
- Stamov, G. T., 10.1007/978-3-642-27546-3, Lecture Notes in Mathematics 2047. Springer, Berlin (2012). (2012) Zbl1255.34001MR2934087DOI10.1007/978-3-642-27546-3
- Stamova, I., Stamov, G., 10.1007/978-3-319-28061-5, CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC. Springer, Cham (2016). (2016) Zbl1355.34004MR3496133DOI10.1007/978-3-319-28061-5
- Tanwani, A., Brogliato, B., Prieur, C., 10.1007/s00498-015-0140-7, Math. Control Signals Syst. 27 (2015), 245-275. (2015) Zbl1327.93330MR3343941DOI10.1007/s00498-015-0140-7
- Wouw, N. van de, Leine, R. I., 10.1109/CDC.2008.4738683, 47th IEEE Conference on Decision and Control IEEE, Philadelphia (2008), 2526-2532. (2008) DOI10.1109/CDC.2008.4738683
- Yablonski, A., 10.1016/j.na.2005.03.108, Nonlinear Anal., Theory Methods Appl., Ser. A 63 (2005), 171-197. (2005) Zbl1089.34006MR2165495DOI10.1016/j.na.2005.03.108
- Zavalishchin, S. T., Sesekin, A. N., 10.1007/978-94-015-8893-5, Mathematics and its Applications (Dordrecht) 394. Kluwer, Dordrecht (1997). (1997) Zbl0880.46031MR1441079DOI10.1007/978-94-015-8893-5
- Ziemer, W. P., 10.1007/978-1-4612-1015-3, Graduate Texts in Mathematics 120. Springer, Berlin (1989). (1989) Zbl0692.46022MR1014685DOI10.1007/978-1-4612-1015-3
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.